# SDR 9504683207

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307US
- Make and model: Airbus A320-211
- Aircraft serial: 106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043203
- Condition: Corroded
- Location: Fs 32571
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERMEDIATE LAYOVER VISIT, CORROSION WAS FOUND ON THE INBOARD FLANGE OF THE RIGHT AFT CABIN DOOR LOWER SILL.  CORROSION WAS FOUND AROUND EXISTING NUT PLATES.  REPAIR ACCOMPLISHED PER NWA EA 32-96362.
